A common abstraction of boolean rings and lattice ordered groups
Compositio Mathematica, Volume 54 (1985) no. 1, p. 51-62
@article{CM_1985__54_1_51_0,
     author = {Schmidt, Klaus D.},
     title = {A common abstraction of boolean rings and lattice ordered groups},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {54},
     number = {1},
     year = {1985},
     pages = {51-62},
     zbl = {0561.06010},
     mrnumber = {782385},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__54_1_51_0}
}
Schmidt, Klaus D. A common abstraction of boolean rings and lattice ordered groups. Compositio Mathematica, Volume 54 (1985) no. 1, pp. 51-62. http://www.numdam.org/item/CM_1985__54_1_51_0/

[1] G. Birkhoff: Lattice Theory (3rd edn.). Providence, Rhode Island: Amer. Math. Soc. (1967). | MR 227053 | Zbl 0153.02501

[2] H. Dinges: Zur Algebra der Masstheorie. Bull. Greek Math. Soc. 19 (1978) 25-97. | MR 528506 | Zbl 0437.28005

[3] V.V. Rama Rao: On a common abstraction of Boolean rings and lattice ordered groups I. Monatshefte Math. 73 (1969) 411-421. | MR 266835 | Zbl 0186.02303

[4] K.D. Schmidt: A general Jordan decomposition. Arch. Math. 38 (1982) 556-564. | MR 668060 | Zbl 0464.46007

[5] K.L.N. Swamy: Dually residuated lattice ordered semigroups. Math. Ann. 159 (1965) 105-114. | MR 183797 | Zbl 0135.04203

[6] O. Wyler: Clans. Comp. Math. 17 (1966) 172-189. | Numdam | MR 197368 | Zbl 0146.02004